MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252); Peritoneal effluent abnormal (4904)
Date of Event 07/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that this patient on peritoneal dialysis (pd) was hospitalized with peritonitis.There were no reported allegations that the event was caused by fresenius products.In additional follow-up call, the patient¿s pd nurse confirmed that on (b)(6) 2026 this patient was hospitalized with symptoms of abdominal pain and cloudy pd effluent.It was reported that the patient had a pd culture obtained (in the hospital) which was positive for growth of the bacteria acinetobacter (species not provided).The patient was treated with antibiotic therapy utilizing cefepime 1 gram every 24 hours intravenously (iv).Additionally, the patient underwent removal of the pd catheter (not a fresenius product) and was transitioned to hemodialysis for renal replacement needs.On (b)(6) 2026, the patient was discharged from the hospital and is recovering from the event.The patient currently remains on hemodialysis on an outpatient basis.The patient¿s nurse confirmed that the patient did not have any fluid leaks or issues with fresenius products in relation to the peritonitis event.The nurse stated that the peritonitis event was attributed to patient breach in aseptic technique.
 
Additional Manufacturer Narrative
Clinical review: a temporal relationship exists between the pd therapy with the liberty cycler set and the patient¿s peritonitis event.However, currently there is no objective evidence that a liberty cycler set malfunction or product deficiency caused this event.Peritonitis is a well-documented complication in pd patients.Based on the available information, the peritonitis event can be attributed to patient breach in aseptic technique.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50046290
Report Number0008030665-2026-01988
Device Sequence Number16109165
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select Cycler.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale